Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 24, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 5, 2005, 6:03 PM CDT for Menominee County, Shawano County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 6:03 PM CDT (23:03 UTC)
- Expired
- Jun 5, 2005, 6:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Menominee County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 82 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 3:40 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 052302 SVRGRB WIC078-115-052345- /O.NEW.KGRB.SV.W.0024.050605T2303Z-050605T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 603 PM CDT SUN JUN 5 2005 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MENOMINEE COUNTY IN NORTHEAST WISCONSIN SHAWANO COUNTY IN NORTHEAST WISCONSIN * UNTIL 645 PM CDT * AT 601 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF NEOPIT...OR ABOUT 19 MILES SOUTHEAST OF ANTIGO...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NEOPIT BY 615 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4488 8916 4479 8868 4511 8857 4501 8917 $$ KURIMSKI
4 follow-up statements
000 WWUS53 KGRB 052313 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 613 PM CDT SUN JUN 5 2005 WIC078-115-052345- /O.CON.KGRB.SV.W.0024.000000T0000Z-050605T2345Z/ MENOMINEE WI-SHAWANO WI- 613 PM CDT SUN JUN 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR SHAWANO AND MENOMINEE COUNTIES... AT 610 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEOPOLIS TO ADAMS BEACH...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF SHAWANO TO 10 MILES SOUTHWEST OF SHAWANO...MOVING NORTHEAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... GRESHAM...LYNDHURST...MORGAN AND THORNTON BY 620 PM... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4476 8919 4464 8850 4508 8850 4501 8917 $$ KURIMSKI
000 WWUS53 KGRB 052317 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 617 PM CDT SUN JUN 5 2005 WIC078-115-052345- /O.CON.KGRB.SV.W.0024.000000T0000Z-050605T2345Z/ MENOMINEE WI-SHAWANO WI- 617 PM CDT SUN JUN 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR SHAWANO AND MENOMINEE COUNTIES... AT 614 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEOPOLIS TO ADAMS BEACH...OR ALONG A LINE EXTENDING FROM 11 MILES WEST OF SHAWANO TO 7 MILES SOUTHWEST OF SHAWANO...MOVING NORTHEAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SHAWANO BY 625 PM... SHAWANO LAKE AND KESHENA BY 630 PM... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF ON OR NEAR SHAWANO LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM LAT...LON 4476 8919 4464 8850 4508 8850 4501 8917 $$ KURIMSKI
000
WWUS53 KGRB 052329
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT SUN JUN 5 2005
WIC078-115-052345-
/O.CON.KGRB.SV.W.0024.000000T0000Z-050605T2345Z/
MENOMINEE WI-SHAWANO WI-
629 PM CDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
SHAWANO AND MENOMINEE COUNTIES...
AT 627 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KESHENA TO
BONDUEL...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF SHAWANO TO
SHAWANO...MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ZACHOW...CECIL AND ADVANCE BY 635 PM...
PULCIFER BY 640 PM...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF ON OR NEAR SHAWANO LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
LAT...LON 4476 8919 4464 8850 4462 8828 4483 8826
4483 8850 4508 8850 4501 8917
$$
KURIMSKI000
WWUS53 KGRB 052345
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
645 PM CDT SUN JUN 5 2005
WIC078-115-052355-
/O.EXP.KGRB.SV.W.0024.000000T0000Z-050605T2345Z/
MENOMINEE WI-SHAWANO WI-
645 PM CDT SUN JUN 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO AND MENOMINEE COUNTIES
EXPIRES AT 645 PM CDT...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA AND NO LONGER POSES
A SIGNIFICANT THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM SUNDAY EVENING FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4476 8919 4464 8850 4462 8828 4483 8826
4483 8850 4508 8850 4501 8917
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:30 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 5, 3:30 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT SUN JUN 5 2005 .SHORT TERM...TONIGHT AND MONDAY. UPDATED AREA FORECAST DISCUSSION TO INCLUDE TORNADO WATCH #407 FOR OUR ENTIRE FORECAST AREA UNTIL 9 PM CDT. ZONES WILL BE OUT SHORTLY TO REFLECT THE NEW TORNADO WATCH. MODERATE RISK OF SEVERE THUNDERSTORMS WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON AND EARLY THIS EVENING. RADAR IMAGES FROM KARX SHOWING STORMS DEVELOPING ACROSS SOUTHWEST AND WEST CENTRAL WISCONSIN. DAMAGING WINDS IS THE PRIMARY HAZARD ALTHOUGH THE SEVERE WEATHER CHECKLIST ALSO INDICATED THE POTENTIAL FOR TORNADOES ACROSS EAST CENTRAL WISCONSIN. THIS SEEMS REASONABLE WITH LAKE BREEZE BOUNDARY NEARBY ALTHOUGH 18Z GRB SOUNDING INDICATING LCL AROUND 5000 FT WHICH COULD LIMIT THE TORNADO POTENTIAL. SEVERE POTENTIAL WILL BE LIMITED TO THIS EVENING...ALTHOUGH SECONDARY SHORTWAVE WILL BRING A SECONDARY CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS AFTER MIDNIGHT. HIGH PRESSURE BUILDS INTO THE REGION ON MONDAY. WENT PARTLY SUNNY AND NEAR GUIDANCE VALUES. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY CHALLENGING AND ACTIVE PATTERN EXPECTED TO CONTINUE THROUGH MUCH OF THE WEEK WITH LARGE SCALE TROUGH OVER WESTERN US EJECTING DISTURBANCES ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY REGION. DUE TO IMPENDING SEVERE WEATHER AND UNCERTAINTIES WITH THE ONSET OF PRECIPITATION ON MONDAY NIGHT INTO TUESDAY...AND WITH FRONTAL POSITIONS ON SATURDAY AND SUNDAY...DID NOT ALTER THE LAST MAJOR FORECAST. .GRB WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM CDT... WIZ005...010>013-018>021-031-035>040-045-048>050-073-074 && ECKBERG/AUSTIN WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 5, 5:15 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 515 AM CDT SUN JUN 5 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 515 AM CDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. LINGERING SHOWERS AND CLOUDS THIS MORNING ARE EXPECTED TO GIVE WAY TO PARTIAL SUNSHINE ALLOWING FOR THE DESTABILIZATION OF THE AIR MASS OVER NORTHEAST AND NORTH-CENTRAL WISCONSIN ONCE AGAIN. AN APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE IS EXPECTED TO KICK OFF MORE SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. WIDESPREAD DAMAGING WINDS ARE ANTICIPATED WITH THESE STORMS. A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT SATURDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM TUESDAY THROUGH NEXT THURSDAY WITH A CHANCE OF THUNDERSTORMS DURING MOST OF THE TIME PERIOD. AT THIS TIME...THERE IS A SLIGHT RISK OF SEVERE WEATHER TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-564-061015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 515 AM CDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT AN APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE ARE EXPECTED TO KICK OFF MORE SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. WIDESPREAD DAMAGING WINDS ARE ANTICIPATED WITH THESE STORMS. A FEW TORNADOES ARE ALSO POSSIBLE. FOG IS LIKELY THROUGH TONIGHT WITH VISIBILITIES TO LESS THAN A MILE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT SATURDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM TUESDAY THROUGH NEXT THURSDAY WITH A CHANCE OF THUNDERSTORMS DURING MOST OF THE TIME PERIOD. AT THIS TIME...THERE IS A SLIGHT RISK OF SEVERE WEATHER TUESDAY NIGHT INTO WEDNESDAY. TE/BRUSKY WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jun 5, 5:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG STEVENS POINT 44.51N 89.56W
06/05/2005 PORTAGE WI AMATEUR RADIO
NUMEROUS SMALL TREES SNAPPED ABOUT A FOOT OFF THE GROUND.
TIME APPROXIMATE.
&&
JKLLocal storm report, Jun 5, 5:37 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
537 PM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST WAUPACA 44.34N 89.06W
06/05/2005 65 MPH WAUPACA WI TRAINED SPOTTER
&&
JKLLocal storm report, Jun 5, 5:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
541 PM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG 1 NW STEVENS POINT 44.52N 89.57W
06/05/2005 PORTAGE WI AMATEUR RADIO
NUMEROUS 3-4 INCH DIAMETER TREES SNAPPED NEAR THE GROUND.
TREES LAYING DOWN IN THE SAME DIRECTION.
&&
JKLLocal storm report, Jun 5, 5:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
552 PM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 7 N STEVENS POINT 44.61N 89.56W
06/05/2005 1.75 INCH PORTAGE WI PUBLIC
GROUND WAS STILL COVERED BY QUARTER-SIZE HAIL A HALF AN
HOUR LATER.
&&
JKLLocal storm report, Jun 5, 5:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
559 PM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG WINCHESTER 46.21N 89.90W
06/05/2005 VILAS WI LAW ENFORCEMENT
TREES BLOWN DOWN OVER ROADS IN WINCHESTER.
&&
JKLSpecial weather statement, Jun 5, 6:00 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 600 PM CDT SUN JUN 5 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-060030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 600 PM CDT SUN JUN 5 2005 ...TORNADO WATCH IS IN EFFECT UNTIL 9 PM CDT... TORNADO WATCH NUMBER 407 IS IN EFFECT FOR ALL OF CENTRAL...NORTH-CENTRAL AND NORTHEAST WISCONSIN UNTIL 9 PM. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS CENTRAL AND NORTHEAST WISCONSIN. STORMS WITH DAMAGING WINDS AND LARGE HAIL ARE LIKELY. TORNADOES ARE ALSO POSSIBLE. MOVE TO A PLACE OF SAFETY IF A WARNING IS ISSUED FOR YOUR AREA. JKL WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:52 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 27 min |
| Jun 5, 2:08 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 60 min |
| Jun 5, 2:44 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 31 min |
| Jun 5, 3:05 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto | 55 min |
| Jun 5, 3:17 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 34 min |
| Jun 5, 3:21 AM CDT | Special Marine Warning | GRB | 54 min | |
| Jun 5, 4:38 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 85 min |
| Jun 5, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Portage | 46 min |
| Jun 5, 5:01 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 37 min |
| Jun 5, 5:36 PM CDT | Tornado Warning | GRB | Waupaca | 24 min |
| Jun 5, 6:39 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 57 min |
| Jun 5, 6:59 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.